# SDR QXEA200301363

- Difficulty date: October 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 9,822 hours, 14,114 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Scratched
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TO VERTICAL STABILIZER FORWARD ATTACH POINT LUG FITTINGS HAVE SCRATCH MARKS ON OUTBOARD FACES AT LEFT HAND AND RIGHT HAND POSITIONS.  REPAIRED IAW DHC-8 RD 8-55-847.
